Normality of Meromorphic Functions Family and Shared Set by One-way  

Normality of Meromorphic Functions Family and Shared Set by One-way

在线阅读下载全文

作  者:Yi Li 

机构地区:[1]不详

出  处:《Advances in Pure Mathematics》2011年第3期95-98,共4页理论数学进展(英文)

摘  要:We studied the normality criterion for families of meromorphic functions which related to One-way sharing set, and obtain two normal criterions, which improve the previous results.We studied the normality criterion for families of meromorphic functions which related to One-way sharing set, and obtain two normal criterions, which improve the previous results.

关 键 词:MEROMORPHIC Function NORMALITY CRITERION SHARED VALUES SHARED Set by One-way 

分 类 号:O1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象